Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 10, Pages 641-643
http://dx.doi.org/10.1155/S0161171201011085

A note on the countable union of prime submodules

1Department of Mathematical Sciences, Sharif University of Technology, P.O. Box 11365-9415, Tehran, Iran
2School of Mathematics, Institute for Studies in Theoretical Physics and Mathematics, P.O. Box 19395-5746, Tehran, Iran
3Department of Mathematics, Shahid Beheshti University, Evin, Tehran 19834, Iran

Received 11 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. R. Pournaki and M. Tousi, “A note on the countable union of prime submodules,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 641-643, 2001. doi:10.1155/S0161171201011085